Female patient reported the following Endone tablets 5 mg 1 or 2 @ pm Panadeine forte (not often) Lipitor 1 @ pm Aropax 1 @ am side effects :
dilusional, dyphoria,shaking,strange sensations all through body,thought I was dying\' quietly and slowly, my body was shutting down,body melting into the bed,no feeling senstions, seeing myself change into a dying person, facial features bizzare with darkness with everthing I looked at! Very shallow breathing\' slowing right down. Have reported to my Doctor. Ended up in Hospital.
I woke up in the night, delusional and actually believed I was dying.Shaking legs and body,appearance of surroundings and myself and others\' dying faces. Canging into ugly\' distorted faces. The more I touched my face the more my face flattened shape.. believing vital body signs were shutting down. I wasnt loud or noisy\' quite the opposite \"quiet and said slowly \"I\'m dying\" call an ambulance.
Adverse Event date: Friday April 2nd 12:00:00 AM
Medication Dosage: 5mg endone
Medication Frequency: only 3 days of use, thursday 1 tablet @pm
Patient Age: 52
Patient Weight: 60
Diagnosis: Pain and unsettled sleep.
Pre-existing conditions: reaction to Stilnox.. at half tablet.
Birth Defects? No
Was intervention required to prevent damage? No
Other serious medical events? No